# SDR AALA20120603001

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON SUB-FLOOR IS CORRODED FROM STATIONS 201 TO 206 FORWARD OF NUMBER 6 SEAT TRACK.  INSTALLED REPAIR DOUBLER FROM STATIONS 200 TO 218 RIGHT BUTTLINE 48 TO 58 PER AARD 53-20-00-16.
